# SDR DALA2025012800664

- Difficulty date: January 25, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 N REFERENCE OF NRC 00234: CORROSION ON RH SIDE PLATE BW STA 1310 TO 1380 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00559: RH SIDE PLATE BW STA 1310 TO 1380 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM 51-40-02-0G PAR. 7.D AND 4.B. (0778148)
